# SDR RAIA00401005

- Difficulty date: January 4, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 15,371 hours, 17,274 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 1 hours, 1 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 10200010
- Part serial: 00309
- Condition: Malfunctioned
- Location: Tt2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT IEC CAPTION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED TT2 PROBE.
